Items where School is "School of Mathematics

Up a level
Export as [feed] RSS
Group by: Creators | Item Type | Status | No Grouping
Jump to: B | K | M | S
Number of items: 15.

B

Bendell, A. and Scott, N. H. (1984) Nested Renewal Processes with Special Erlangian Densities. Operations Research, 32 (6). pp. 1345-1357. ISSN 0030-364X

K

Korobkin, A. A. (1984) Penetration of a blunt body into a slightly compressible liquid. Journal of Applied Mechanics and Technical Physics, 25 (5). pp. 751-757. ISSN 0021-8944

M

Morland, L. W. and Donaldson, E. C. (1984) Correlation of porosity and permeability of reservoirs with well oscillations induced by earth tides. Geophysical Journal International, 79 (3). pp. 705-725. ISSN 0956-540X

Morland, L. W. and Smith, G. D. (1984) Influence of non-uniform temperature distribution on the steady motion of ice sheets. Journal of Fluid Mechanics, 140 (-1). p. 113. ISSN 0022-1120

Morland, Leslie (1984) Thermomechanical balances of ice sheet flows. Geophysical & Astrophysical Fluid Dynamics, 29. pp. 237-266. ISSN 0309-1929

Morland, Leslie (1984) The reconstruction of former ice sheets and their mass balance characteristics using a non-linearly viscous flow model. Journal of Glaciology. pp. 140-152. ISSN 0022-1430

Morland, Leslie and Shoemaker, E.M (1984) A glacier flow model incorporating longitudinal deviatoric stress. Journal of Glaciology, 30. pp. 334-340. ISSN 0022-1430

Morland, Leslie, Smith, G.D and Boulton, G.S (1984) Basal sliding relations deduced from ice sheet data. Journal of Glaciology, 30. pp. 131-139. ISSN 0022-1430

S

Sawicki, A and Morland, Leslie (1984) Densification of granular materials subjected to cyclic loading. Inzynieria Morska (Maritime Engineering), 5. pp. 261-264.

Sawicki, A and Morland, Leslie (1984) Dynamic shear response of a granular column. Proceedings of US Engineering Foundation Conference of Compressibility Phenomena in Subsidence. pp. 3-30.

Siemons, Johannes (1984) 2-Designs and a differential equation. Journal of Geometry, 22 (2). pp. 178-182. ISSN 0047-2468

Siemons, Johannes (1984) Permutation groups on unordered sets I. Archiv der Mathematik, 43 (6). pp. 483-487. ISSN 0003-889X

Siemons, Johannes (1984) Regularity in a graph. In: Proceedings of the conference on combinatorial and incidence geometry: principles and applications (La Mendola, 1982). Rend. Sem. Mat. Brescia, 7 . Vita e Pensiero, Milan, pp. 603-607.

Siemons, Johannes (1984) Steiner systems whose automorphism group is doubly homogeneous:Istanbul. UNSPECIFIED.

Siemons, Johannes (1984) Tactical decompositions in finite incidence structures. Istit. Lombardo Accad. Sci. Lett. Rend. A, 118. 191-202 (1987).

This list was generated on Tue Oct 26 16:41:32 2021 BST.